# SDR SWAA2022061612611

- Difficulty date: May 28, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N8632A
- Make and model: Boeing 737-8H4
- Aircraft serial: 60082
- Aircraft time: 27,537 hours, 12,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Bracket
- Part number: 411A28549
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT HATCH 842 DROP-DOWN CLOSEOUT ATTACH BRACKET IS CORRODED FROM STA 578+12 TO STA 578+16; RBL 71; WL 221. / [01] REMOVED CORROSION ON BRACKET BS 578+9-578+18 RBL 71 WL221 AREA OF REMOVAL 4'X1' .010 MATERIAL REMOVED.ORIGINAL THICKNESS .050. NO APPLICABLE LIMITS IN SRM FOR THIS PART. PART WILL BE REPLACED.;[02] FABRICATED CLOSEOUT BRACKET -9 FROM .050 6061T4 LOT #1375041-12 PER DWG 411A2854.;[03] INSTALLED NEW BRACKET ON CLOSEOUT ASSY. PER SRM 51-40-02 AND DWG 411A2854 AND DWG 411A2820.;[04] VERIFIED CORRECTIVE ACTION 3.
